A geometric proof for subspace tracking theorems

A geometric proof for subspace tracking theorems,10.1109/CDC.2003.1272261,Dapeng Luo,Alexander Leonessa

A geometric proof for subspace tracking theorems   (Citations: 1)
BibTex | RIS | RefWorks Download
Existing subspace tracking theorems play an important role in obtaining recursive subspace estimation algorithms. In this paper a novel proof to the subspace tracking theorems proposed is presented which, not only gives a new geometric interpretation to such results based on the projection theory, but also extends those theorems to a system with a more general class of system noise. In particular, we introduce a unified procedure to analyze three different systems: noise free, with spatially white noises, and with colored noises. Finally, we show that spatially white noise does not cause any bias on the subspace tracking while the colored noise may in general deteriorate the quality of such a tracking.
Conference: Conference on Decision and Control - CDC , vol. 5, pp. 4527-4532 Vol.5, 2003
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: